# SDR CA081002003

- Difficulty date: September 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Aircraft time: 4,136 hours
- Engine: Cont TSIO520C
- Propeller: Mcauly 3AF32C87
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbine Wheel
- Part number: 407809001
- Condition: Seized
- Location: Turbocharger
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) TURBINE WHEEL SEIZED.  TURBOCHARGER REMOVED, OVERHAULED TURBOCHARGER INSTALLED.
